I was on lisinopril for 1 year. I gained 22 lbs. It changed my lifestyle. I no longer had any desire to do anything, go any place and felt physically weak all the time.
I felt that all my energy was drained and could not function like my "old self".
I am on losartan for three weeks and am completely changed both in personality and physical strength. I feel like my "old self". I am stuck with my weight gain, but can go to exercise gym for that problem
I would not advise you to take lisinopril for its side effects. Please read what others have experienced. If you need more info, feel free to contact me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Nov 2009 • 1 answer
Updated 11 Oct 2013 • 1 answer
Updated 22 Jun 2015 • 1 answer
Amlodipine - Anybody else have horrible side effects from this medicine? It seems like something new
Updated 10 Aug 2015 • 4 answers
Updated 12 Jun 2016 • 1 answer